Discussions that mention pravachol

High & Low Blood Pressure board


Today i went to my cardio appt. and had an ekg. Last month when i was in the ER they did a nuclear image and a stress test for chest pain and very high bp. Today, she (cardio dr) said bcuz my breast are large they were not able to tell if the image was correct or not. How can this be? I was on that table for over two hrs. They did the test twice. The operators were young goofy girls, they kept getting it wrong and i kept having to do the imaging over.

I;ve waited for four weeks and this is all i get. I was told it looked like my heart had alot of damage, but they can't trust the nuclear imaging bcuz my breast are large and it like wearing a hat covering the eyes, said they couldn't tell if my eyes were blue or brown bcuz hat covered them. I asked if they could do a blood test or something bcuz i was concerned about my very high bp (210/96 in cardio's office) and pulse was 69.

She gave me a script for k-dur 20,lasix 20mg, and to take verapamil 360mgs. She also gave me a month's supply of pravigard(pravachol & asprin).

Any thoughts? I really don't know what to do at this point. Plz respond.
Good Lord jtu, what a rotten day for U!! I'll be honest, I have no idea what that dr. was talking about, or anything about the meds. but I certainly would want another opinion. The only med I can associate with is the Pravachol, as that of course is a cholesterol drug, but never heard of it with an aspirin in it???

I had an echo done last year, and I also am large busted, but it didn't seem to cause the technician or the dr. from reading it and explaining it to me. He actually went thru the entire echo imaging with me to show me what everything meant.

I can't tell U how sorry I feel for U that U went thru all that with absolutely NO answer. All I can say, is I truly hope U have a nice Thanksgiving, and this problem get's solved with some answers for you. Major prayers.... :angel: